# SDR CALA2022082202132

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27560
- Aircraft time: 87,976 hours, 20,966 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Flange
- Part number: 148N313820
- Condition: Corroded
- Location: Apu Air Inlet
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMES NR 147450-0300-0138. APU AIR INLET, FWD MOUNT FLANGE APPEARS TO HAVE CORROSION AROUND 4 MOUNT HOLES. (MARKED)
